| Catalog Number |
381223 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd insyte¿, peripheral iv cannula, bd vialon¿ bio material the needle pierced the catheter.There was no report of patient impact.The following information was provided by the initial reporter: (b)(4) ¿ the catheter is peeling away from the needle every time.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 29-may-2023.H6: investigation summary: our quality engineer inspected the 1 photo and 10 samples, 1 was used and 9 were representative, submitted for evaluation.The reported issue of needle through catheter was confirmed upon inspection of the samples.Analysis of the samples showed that the 1 used sample had the needle through the catheter and blood stains were found in the needle hub.All the representative samples passed our inspection.Bd was unable to determine a manufacturing related root cause to the failure since the sample was returned in a used state and all representative samples passed the visual inspection.There is a possibility the defect reported could have occurred during use.Production records were reviewed, and this batch meets our manufacturing specification requirements.
Event or Problem Description
It was reported while using bd insyte¿, peripheral iv cannula, bd vialon¿ bio material the needle pierced the catheter.There was no report of patient impact.The following information was provided by the initial reporter: the clinic reports 2 boxes of 50 of the instye 22x1 in blue (381223) ¿ the catheter is peeling away from the needle every time.